# SDR EISA99215

- Difficulty date: November 22, 1999
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Will Not Test
- Location: Nr 4
- Component: Fire Detection
- Component part number: 6524903
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR SMOKE DETECTOR WOULD NOT TEST.  REMOVED AND REPLACED NUMBER 4 SMOKE DETECTOR.  OPERATIONS CHECK GOOD.  (M)
